# SDR 05FDEA03066

- Difficulty date: September 22, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD PIT BETWEEN STA 720E AND STA 720F INTERIOR SKIN BETWEEN STRINGER 29R AND STRINGER 28R.  REMOVED CORROSION FOUND OUT OF LIMITS ORIG MAT .100 MAT.   REMAINING .038, REMOVED DAMAGE, FABBED REPAIR DBLR.  LOCATED AND DRILLED, ALODINED, PRIMED, INSTALLED DOUBLER IAW B727 SRM 53-30-1, SRM 51-10-6, SRM 53-30-3 FIG 1, SRM 53-30-2, SRM 53-30-2.
